What do Solpadeine soluble tablets do ?
Solpadeine soluble tablets contain the active ingredients Paracetamol and Codeine, which are both analgesics (painkillers). By working on your body in different ways paracetamol and codeine combine to relieve pain. Caffeine acts to help the effectiveness of paracetamol. Paracetamol also has an antipyretic effect (helps to reduce temperature when you have a fever).
What are Solpadeine soluble tablets used for ?
Solpadeine soluble tablets provide fast relief from migraine, headache, rheumatic pain, period pain, toothache, neuralgia, sore throat and the fever, aches and pains of colds and flu.
Check before you take these tablets:
- Do not take with other products containing paracetamol. Solpadeine soluble tablets should not be taken if :
- you are sensitive to paracetamol, codeine or to any of the other ingredients listed
- you are on a low sodium diet. Each tablet contains 427mg of sodium.
Please see your doctor before you take Solpadeine soluble tablets if :
- you are taking metoclopramide or domperidone - used to treat nausea and vomiting.
- you are taking cholestyramine - used to treat high cholesterol.
- you are taking medicines prescribed for depression (MAOI's).
- you have severe liver or kidney damage
- you are taking anti-coagulants (drugs to thin the blood eg warfarin) and you need to take a painkiller on a daily basis over a long period. However, you can take occasional doses of Solpadeine soluble tablets.
If you are pregnant of breast feeding :
Please see your doctor before your take Solpadeine soluble tablets if you are pregnant. You can take Solpadeine soluble tablets whilst breast feeding.
What should you do if you take too many Solpadeine soluble tablets?
Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
Will Solpadeine Soluble tablets suit you ?
Most people taking Solpadeine soluble tablets find they cause them no problems. Rarely, constipation, nausea, dizziness or drowsiness could occur. Occasionally, some people may get allergic reactions, such as skin rash. In all the years paracetamol has been used there have been very rare reports of blood disorders, but these were not necessarily caused by paracetamol. These effects should go away once you stop taking the medicine.
If you are concerned about these effects, or if Solpadeine soluble tablets affect you in any other way, stop taking them and talk to your doctor or pharmacist.
Store Solpadeine soluble tablets at room temperature.
Do not use this medicine after the 'use by' date shown on the pack.
Remember : keep all medicines safely away from children.